# SDR DALA2019042262560

- Difficulty date: April 15, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 35,457 hours, 18,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/O ROLL, LEFT AFT DOOR UNLOCK INTERMITTENTLY DISPLAYED. DID NOT DISPLAY AGAIN AFTER T/O.  CLEANED PROX SENSORS AT LEFT AFT DOOR, OPS CK NORMAL. REF B757 AMM 52-11. (5775718)
